# SDR IPXA2018012025701

- Difficulty date: January 7, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  LEFT WING L/E COMPARTMENT HAS A CRACKED BEADED DOUBLER,  XOS 614.  ACCOMPLISHED A PERMANENT REPAIR IAW  SRM 57-40-02, REPAIR 15, FIG 205,  REV 64.  MAJOR.
